# SDR SWAA2017100216746

- Difficulty date: September 21, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 58,293 hours, 33,918 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22819
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD OIL CANNING CONDITION BETWEEN STR 0.0 AND STR 3L, AT OUTER WEB POCKET.  REPAIR BULKHEAD IAW SRM AND EA.
